# SDR TRBA201126202

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 23,324 hours, 28,022 cycles
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT F/A REPORTED SMOKE IN CABIN.  SOURCE AND TYPE OF SMOKE COULD COULD NOT BE DETERMINED FOLLOWED EPC CABIN SMOKE OR FRAMES CHECKLIST.  RAN ACFT FOR 1HR IAW GHC WHILE RUNNING OPERATED BLEEDS, PACKS ALL INTERIOR LIGHTS, PROP HEAT, HOT JUGS NO EVIDENCE OF SMOKE OR BURING SMELL, NO RESIDUAL SMELL WHEN FIRST BOARDED ACFT, CHECKED ENGINES FOR OIL OVERSERVICE IAW JIC 12-13-79OIL LEVELS CHECK NORMAL PERFORM GVI OF ENGS. NO DEFECTS NOTED .
